Mathematische Annalen

, Volume 313, Issue 2, pp 247–261 | Cite as

Hyponormality of Toeplitz operators with polynomial symbols

  • In Sung Hwang
  • In Hyoun Kim
  • Woo Young Lee
Mathematics Subject Classification (1991):47B20, 47B35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • In Sung Hwang
    • 1
  • In Hyoun Kim
    • 1
  • Woo Young Lee
    • 1
  1. 1. Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Korea (e-mail: wylee@yurim.skku.ac.kr) KR

Personalised recommendations